# SDR REXA2014021600220

- Difficulty date: February 16, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 14,716 hours, 9,279 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD PANEL SHEET C1 LT INBD FLAP ACCESS PANEL 584 GB IS GOUGED BEYOND LIMITS PN CC670-14178-1 IAW SRM 57-52-01 ITEM 18.  DRILLED, REMOVED & COUNTER SUNK LT INBD FLAP ACCESS PANEL 584GB IAW CRJ900 SRM 51-40-11-001-001-A01.  RECEIVED NEW PANEL FROM STOCK, PANEL TO BE INSTALLED ON JOB CARD 192.  PN OFF CC670-14178-1, PN ON CC670-14178-1.
